# SDR DL73S980922

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298892
- Condition: Dented
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STRINGER 21L AND BETWEEN FS 927 AND 947.8 WAS DAMAGED BY GROUND EQUIPMENT.  THE DAMAGED SKIN WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 364605-14.  THE UNDERLYING STRINGER WAS REPAIRED PER   B737 SRM 53-10-3.
